MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER
Model Number H938724E
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that particulate matter (pm) contamination was observed on an exactamix 2400 valve set.The pm was described as, ¿a hair was noticed in the film/on the valve set¿.This issue was observed upon unpacking the sterilely packaged valve set from its outer film.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Correction: d4: lot # and udi.Additional information: d4: expiration date, h4, h6(update codes), h11.H4: the lot was manufactured between july 11, 2024 and july 12, 2024.H11: the actual device was not available; however, a photograph of the sample was provided for evaluation.A visual inspection of the photograph revealed a hair present on the outside of the tubing by the valve set outlet, not in the fluid pathway.The reported condition was verified.The cause of the condition could not be determined.However, it is possibly inherent to contamination during the manufacturing or packaging process, as the particulate matter was observed to be enclosed within the sealed product packaging or embedded in the product tubing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXACTAMIX
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ECM - AVAILMED S.A. DE C.V. - SP021332
c. industrial lt. 001 mz. 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23716614
Report Number1416980-2025-05943
Device Sequence Number18703330
Product Code LHI
UDI-Device Identifier00085412475776
UDI-Public(01)00085412475776(10)60574969
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K002705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberH938724E
Device Catalogue NumberH938724E
Device Lot Number60574969
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown